# SDR 2009FA0000288

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: N47744
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 6,766 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BOTTOM AND TOP EDGES OF THIS SKIN ARE FORMED INTO LONGERONS WHICH PROVIDE EMPENNAGE STRUCTURE FROM CABIN TO REARMOST TAIL CONE BULKHEAD.  THE LONGERONS ATTACH TO A STEEL FITTING WHICH IS ATTACHED TO THE AFT BULKHEAD FOR MOUNTING THE STABILIATOR.  THE BOTTOM LONGERON IS CRACKED JUST FWD OF WHERE IT ATTACHES TO THE STEEL FITTING (PN 62414-01).  THE CRACK ENCOMPASSES THE ENTIRE CROSS SECTION OF THE LONGERON PORTION OF THIS SKIN.  (K)
